# SDR SWIA201439167

- Difficulty date: August 14, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 33,611 hours, 45,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHT WEAK. R & R FLASHLIGHT BATTERIES IAW AMM.  OPS CHECKED GOOD.
